# SDR SWAA2023122936243

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 294.5 AND RBL53 WL208.1 AT FWD GALLEY AREA 2023-748390<[01] REPLACED ANGLE AND FASTENERS LOCATED BS 291.5 TO BS 294.5 AND RBL53 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 181A8310; REV: ?. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CORRECTED STEP 1 REPLACED ANGLE AND FASTENERS LOCATED BS 291.5 TO BS 294.5 AND RBL53 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8310; REV: ?. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED ANGLE AND FASTENERS LOCATED BS 291.5 TO BS 294.5 AND RBL53 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8310; REV: ?. SEE INDIVIDUAL SIGNOFFS BELOW.
